For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 9, Number 4, 2019, Pages 1558-1570                                                                DOI:10.11948/2156-907X.20180340
A non-radially symmetric solution to a class of elliptic equation with Kirchhoff term
Jianqing Chen,Xiuli Tang
Keywords:Equation with Kirchhoff term, non-radially symmetric solution, variant variational identity.
Abstract:
      We consider the following equation with Kirchhoff term $-(a+b\int_{\mathbb{R}^3} {|\nabla u|^2} dx)$ $\Delta u + u =|u|^{p-2}u$, $u \in H^1 (\mathbb{R}^3)$, where $a, b$ are positive constants and $2 < p < 6$. By deducing a variant variational identity and a constraint set, we are able to prove the existence of a non-radially symmetric solution $u(x_1, x_2, x_3)$ for the full range of $p\in (2,6)$. Moreover this solution $u(x_1, x_2, x_3)$ is radially symmetric with respect to $(x_1,x_2)$ and odd with respect to $x_3$.
PDF      Download reader